# SDR HEER20150904696

- Difficulty date: September 4, 2015
- Submitted: September 8, 2015
- Operation: General aviation
- Aircraft: N946PH
- Make and model: Skrsky S92A
- Aircraft serial: 920252
- Aircraft time: 868 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Not Reported
- Location: Fire Detection
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE LIGHT ILLUMINATED WITH AUDIO, NUMEROUS TIMES DURING TAKEOFF, CRUISE AND LANDING.  REPLACED OTBD FLAME DETECTOR HARNESS ASSEMBLY.
